# SDR ARWA9606036

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 97540242
- Condition: Cracked
- Location: Fs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LOWER VERTICAL STRUT CRACKED AT LONGERON 27R AT FS 1160.  REMOVED AND REPLACED NEW FITTING PER DC-8 SRM 51-3-0.
